Celeste, Beta blockers are relatively contraindicated in MG but some people can handle them. HOWEVER, going off of Coreg sounds like it would be very dangerous for you. No one should make drug changes without talking to the prescribing doctor first. Drug withdrawal often brings on a rebound of the symptoms and they can be far worse than before the drug was started.
The heart and brain don't care what the cause of high blood pressure is, as my cardiologist has said, they'll give you a heart attack or stroke anyway!
I'm sorry about your sister and father. Did they ever figure out why they had problems too? Do you guys have genetically high cholesterol or some other genetic abnormality?
It would be nice if they could actually figure out what caused your high BP in the first place. There are so many causes. Secondary hypertension is very common and a lot of docs, even cardiologists, don't look for a cause. Too expensive, you know. Renal artery stenosis can be hereditary.
Have you had an echocardiogram recently?
I think a sit down with your cardiologist, or a second opinion from a cardio at a women's heart clinic would be a very good idea.
I think managing the MG might be a much less dangerous option, IMO. I really hope you can get answers. Is it worth experimenting on your health? What if your MG gets worse if you go off of Coreg? There are so many what ifs and a conversation with an expert seems necessary. Good luck in figuring it out!